# SDR 2010FA0001150

- Difficulty date: November 2, 2010
- Submitted: November 2, 2010
- Operation: General aviation
- Aircraft: N910SA
- Make and model: Beech 58
- Aircraft serial: TH1910
- Engine: Cont IO550*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Thrust Washer
- Part number: 105090CR0324E
- Condition: Misoverhauled
- Location: Mlg Actuator
- Component: Actuator, Beech
- Component part number: 9581001723
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LANDING GEAR ACTUATOR AND MOTOR ASSY WAS R & R WITH LANDING GEAR ACTUATOR PN 95-810017-23 DURING MX WITH AN O/H UNIT.  DURING LANDING GEAR RIGGING, MOTOR SOUNDED OK AS THE GEAR WAS BROUGHT UP.  WHEN GEAR WAS SELECTED DOWN, ACTUATOR AND MOTOR MADE A SLOW, DEEP GRINDING NOISE. MOTOR WAS REMOVED FOR INSP. IT WAS NOTICED THAT THE WASHER PN 105090CR032-4E, IPC 32-30-00-04, IN BETWEEN MOTOR AND GEAR, WAS MISSING. MOTOR HAD SIGNS OF RUBBING BY THE PINION GEAR.  FURTHER INVESTIGATION REVEALED THAT THE WASHER WAS MISPLACED BETWEEN THE GEAR ACTUATOR HSG AND SPUR AND PINION GEAR PN 35-810135.  IF THE UNITS ARE ASSEMBLED IAW THE MM THE NARRATIVE NEVER TELLS YOU TO INSTALL THE PN 105090CR032-4E WASHER, AND FIG 202- "LANDING GEAR ACTUATOR ASSY" DOES NOT DEPICT THE WASHER. THE IPC 32-30-00-04  FIG 2 OF 2 DOES SHOW THE WASHER (ITEM 320) IN ITS PROPER LOCATION.  THIS IS CONFUSING AND MISLEADING.
